Alert archive / Florida / Flash Flood Warnings in 2010
Flash Flood Warning 24, NWS Mobile, AL
NWS Mobile, AL issued this flash flood warning at Nov 3, 2010, 7:46 AM CDT for Escambia County, Florida. It was in force for 119 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Nov 3, 2010, 7:46 AM CDT (12:46 UTC)
- Expired
- Nov 3, 2010, 9:45 AM CDT
- In force
- 119 min
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
- Flood severity
- None
County Escambia County, FL
The radar
The Mobile radar (KMOB), 97 km from the middle of the area, began a volume at 12:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Nov 3, 8:30 AM CDT | FLASH FLOOD | 3 Wnw Pensacola, FL | WATER COVERS THE ROAD ON WEST FAIRFIELD DRIVE AND NORTH PACE BLVD |
| Nov 3, 8:30 AM CDT | FLASH FLOOD | 5 Wnw Pensacola, FL | WATER COVERS THE ROAD ON WEBSTER DRIVE AT NORTHVIEW DRIVE |
| Nov 3, 8:30 AM CDT | FLASH FLOOD | 5 W Pensacola, FL | WATER COVERS THE ROAD ON MOBILE HWY AND WEST FAIRFIELD DRIVE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 44 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 0.8 hours before the alert went out and 231 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 946 J/kg
- Mixed-layer CIN
- -16 J/kg
- Mixed-layer LCL
- 623 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 146 m²/s²
- 0-3 km storm-relative helicity
- 145 m²/s²
- Significant tornado parameter
- 0.8
- Supercell composite
- 4.5
The text
As transmitted, in the capitals the NWS used until 2016.
108
WGUS54 KMOB 031246
FFWMOB
FLC033-031445-
/O.NEW.KMOB.FF.W.0024.101103T1246Z-101103T1445Z/
/00000.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MOBILE AL
746 AM CDT WED NOV 3 2010
THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTH CENTRAL ESCAMBIA COUNTY IN NORTHWEST FLORIDA...
THIS INCLUDES THE CITIES OF...WEST PENSACOLA...WARRINGTON...MYRTLE
GROVE...
* UNTIL 945 AM CDT
* AT 740 AM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED VERY HEAVY
RAIN FROM A SERIES OF THUNDERSTORMS MOVING NORTHWARD AT 15 MPH OVER
SOUTH CENTRAL ESCAMBIA COUNTY FLORIDA. THESE THUNDERSTORMS HAVE
PRODUCED AS MUCH AS 5 INCHES OF RAIN IN THE PAST TWO HOURS AND AN
ADDITIONAL 2 TO 3 INCHES ARE POSSIBLE THROUGH 945 AM CDT. THIS
VERY HEAVY RAINFALL WILL CAUSE FLASH FLOODING OVER SOUTH CENTRAL
ESCAMBIA COUNTY FLORIDA.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SAND CUT...
CERNY HEIGHTS...BEACH HAVEN AND BROWNSVILLE.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
LAT...LON 3045 8734 3045 8723 3039 8724 3038 8725
3037 8725 3032 8726 3031 8727 3033 8730
3031 8734 3030 8740
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this flash flood warning went out at Nov 3, 4:00 AM CDT, 3 hours 46 minutes earlier.
Area forecast discussion, Nov 3, 4:00 AM CDT, 3 hours 46 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOBILE AL 400 AM CDT WED NOV 3 2010 .SHORT TERM (TODAY AND TONIGHT)...WATER VAPOR IMAGERY INDICATED THE CLOSED UPPER UPPER LOW OVER SOUTHEAST TEXAS CONTINUES TO MOVE SOUTHEAST. MEANWHILE...SFC LOW PRESSURE WAS LOCATED ACROSS SOUTH CENTRAL LOUISIANA WITH A WARM FRONTAL BOUNDARY STRETCHING EASTWARD FROM THE LOW ACROSS COASTAL LOCATIONS. AHEAD OF THE LOW PRESSURE SYSTEM...WAVES OF PRIMARILY RAIN SHOWERS CONTINUE TO MOVE ACROSS PORTIONS OF THE CENTRAL GULF COAST. THE SFC LOW IS EXPECTED TO TRACK TO THE EAST-SOUTHEAST ACROSS OUR SOUTHERN MARINE ZONES THROUGH LATE TONIGHT. THIS WILL KEEP THE WARM FRONT ALONG THE COAST THIS MORNING THEN PULL IT OFFSHORE LATER TODAY AND TONIGHT. THUS MOST OF THE THUNDERSTORMS WILL REMAIN OFFSHORE WITH STORMS QUICKLY BECOMING ELEVATED AS THEY MOVE INLAND THROUGH THE DAY. NUMEROUS TO CATEGORICAL POPS THROUGH TONIGHT AS PLENTIFUL DEEP LAYER MOISTURE EXISTS ACROSS THE REGION AS THE LOW MOVES ACROSS THE MARINE AREA. GUIDANCE VALUES OFFERED A WIDE RANGE IN TEMPS TODAY AND TONIGHT WITH A SPREAD OF 5 TO 10 DEGREES IN PLACES. CONSIDERING THE THICK CLOUD COVER AND WIDESPREAD RAIN EXPECTED...TEMPS WILL LIKELY NOT GET AS HIGH AS THE MAV SUGGESTS. HAVE TRENDED BELOW THE MAV AND USED A BLEND OF THE MET GUIDANCE WHICH AGREES WELL WITH NEIGHBORING OFFICES. /13 THE UPPER LOW WEAKENS AND BECOMES ABSORBED BY THE LONGWAVE TROF OVER THE EASTERN STATES ON THURSDAY WHILE THE LIKEWISE WEAKENING SURFACE LOW CONTINUES TO TREK EASTWARD ACROSS THE NORTHEASTERN GULF. WITH THE WARM FRONTAL BOUNDARY ASSOCIATED WITH THE SYSTEM REMAINING OFFSHORE...THIS LEAVES THE FORECAST AREA IN AN OVERRUNNING PATTERN WITH ELEVATED THUNDERSTORMS POSSIBLE BUT APPEARS TO BE STRICTLY OVER THE MARINE AREA. ALTHOUGH A FAIRLY STRONG DEEP LAYER NORTHWESTERLY FLOW DEVELOPS DURING THE DAY OVER THE AREA...DEEP LAYER MOISTURE WILL BE STILL BE PRESENT EARLY ON OVER THE FAR SOUTHEAST PORTION OF THE FORECAST AREA SO HAVE STAYED WITH HIGHEST POPS THIS AREA TAPERING OFF WESTWARD...THEN POPS TAPER OFF TO MAINLY SLIGHT CHANCE POPS OVER THE FAR SOUTHEAST PORTION BY THURSDAY AFTERNOON. DRY CONDITIONS FOLLOW FOR THURSDAY NIGHT THROUGH FRIDAY NIGHT WITH TEMPERATURES TRENDING SHARPLY COOLER AS THE DEEP LAYER NORTHWEST FLOW USHERS A DOME OF COLD HIGH PRESSURE INTO THE SOUTHEAST STATES. WITH TEMPERATURES DROPPING INTO THE LOWER THIRTIES ACROSS MUCH OF THE INLAND AREAS STILL LOOKS LIKE PATCHY FROST AND MAYBE A LIGHT FREEZE WILL BE POSSIBLE ACROSS THE INLAND AREAS. ALTHOUGH THIS IS IN THE SIXTH FORECAST PERIOD HAVE OPTED TO ISSUE A SPS TO BRING ATTENTION TO THE UPCOMING COLD TEMPERATURES. /29 .LONG TERM (SATURDAY THROUGH TUESDAY)...THE LONGWAVE TROF OVER THE EASTERN STATES MOVES OFF INTO THE ATLANTIC THROUGH SUNDAY WITH MORE MODERATE RIDGING OVER THE PLAINS MOVING ACROSS THE AREA THROUGH TUESDAY. THE SURFACE HIGH OVER THE SOUTHEAST STATES SHIFTS GRADUALLY EASTWARD MEANWHILE ALLOWING FOR TEMPERATURES TO GRADUALLY MODERATE TO MORE SEASONABLE TEMPERATURES BY TUESDAY. SATURDAY NIGHT AND SUNDAY NIGHT WILL BE CONTINUE TO BE FAIRLY COLD AT LEAST OVER INLAND AREAS WITH OVERNIGHT LOWS IN THE MID THIRTIES OR SO WHICH MAY CONTINUE TO ALLOW FOR PATCHY FROST TO FORM. OPTED TO REMAIN WITH A DRY FORECAST THROUGH THE PERIOD AS THE WEAK INCIPIENT RETURN FLOW ON TUESDAY WILL NOT BE SUFFICIENT TO RETURN SUFFICIENT MOISTURE TO SUPPORT A MENTION OF PRECIP. /29 THE COLDEST NIGHTS THIS CYCLE WILL BE FRIDAY AND SATURDAY NIGHTS...AND WITH INLAND SURFACE WINDS BECOMING LIGHT WE MAY SEE AREAS OF FROST OR POSSIBLY A LIGHT FREEZE IN SOME LOCATIONS. && .MARINE...EAST TO SOUTHEAST FLOW WILL CONTINUE TODAY WITH EXERCISE CAUTION CONDITIONS THIS MORNING AS A LOW PRESSURE SYSTEM APPROACHES THE AREA. WINDS WILL BRIEFLY DECREASE THIS AFTERNOON THROUGH TONIGHT AS THE SFC LOW WEAKENS AND THE PRESSURE GRADIENT RELAXES. AS THE LOW MOVES EAST OF THE AREA THURSDAY MORNING...A STRONG COLD FRONT WILL MOVE ACROSS THE MARINE AREA. A STRONG NORTHERLY FLOW WILL FOLLOW IN THE WAKE OF THIS FRONT THROUGH SATURDAY MORNING. A SMALL CRAFT ADVISORY WILL LIKELY BE REQUIRED DURING THIS TIMEFRAME. WINDS AND SEAS WILL DECREASE OVER THE WEEKEND AS HIGH PRESSURE BUILDS SOUTH ACROSS THE NORTHERN GULF. /13 && .AVIATION (12Z ISSUANCE)...IFR TO MVFR CONDITIONS WILL CONTINUE AT ALL TERMINALS THROUGH MUCH OF THE PERIOD AS A LOW PRESSURE SYSTEM MOVES ACROSS THE NORTHERN GULF. WIDESPREAD RAIN SHOWERS CAN BE EXPECTED THROUGH TONIGHT WITH ISOLATED THUNDERSTORMS POSSIBLE NEAR THE COAST. EASTERLY FLOW OF 10 TO 15 KNOTS WILL BECOME NORTHEAST TONIGHT. /13 && .FIRE WEATHER...VERY MOIST CONDITIONS KEEP RELATIVE HUMIDITIES WELL ABOVE CRITICAL LEVELS TODAY. DRIER AIR FLOWS INTO THE REGION THURSDAY INTO FRIDAY ALONG WITH COOLER TEMPERATURES. RELATIVE HUMIDITIES WILL REMAIN ABOVE CRITICAL LEVELS ON THURSDAY BUT LOOK TO DROP TO SLIGHTLY BELOW 35 PERCENT OVER THE NORTHWEST FLORIDA PANHANDLE ON FRIDAY. THE DURATION REQUIREMENT WILL NOT BE MET SO HAVE HELD OFF ON ISSUING A FIRE WEATHER WATCH AT THIS TIME. /29 && .PRELIMINARY POINT TEMPS/POPS... MOBILE 72 57 69 42 / 80 70 30 05 PENSACOLA 72 61 73 45 / 80 70 50 10 DESTIN 72 65 74 47 / 80 70 60 05 EVERGREEN 67 55 67 38 / 80 70 30 10 WAYNESBORO 68 53 67 36 / 80 70 20 05 CAMDEN 66 53 66 37 / 80 70 20 05 CRESTVIEW 69 58 70 41 / 80 70 60 05 && .MOB WATCHES/WARNINGS/ADVISORIES... AL...NONE. FL...NONE. MS...NONE. GM...NONE. &&
Hazardous weather outlook, Nov 3, 5:00 AM CDT, 2 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 500 AM CDT WED NOV 3 2010 ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078- 079-041100- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY- GREENE-STONE-GEORGE- 500 AM CDT WED NOV 3 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL AND SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA .DAY ONE...TODAY AND TONIGHT AN UPPER LEVEL DISTURBANCE AND ASSOCIATED SURFACE LOW WILL CONTINUE TO APPROACH FROM THE WEST TODAY AND MOVE SOUTH OF THE AREA TONIGHT. WIDESPREAD SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH TONIGHT. WIDESPREAD SEVERE THUNDERSTORM DEVELOPMENT IS NOT EXPECTED AT THIS TIME. WIND GUSTS FROM 35 TO 45 MPH MAY ACCOMPANY SOME OF THE HEAVIER SHOWERS OR THUNDERSTORMS. SMALL CRAFT SHOULD EXERCISE CAUTION ACROSS THE MARINE AREA EARLY TODAY DUE TO MODERATE EAST TO SOUTHEAST WINDS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A COLD FRONT WILL MOVE THROUGH THE REGION THURSDAY MORNING RESULTING IN THE DEVELOPMENT OF A STRONG OFFSHORE FLOW THAT WILL CONTINUE THROUGH EARLY SATURDAY. SMALL CRAFT ADVISORIES WILL LIKELY BE REQUIRED. HIGH PRESSURE WILL BUILD INTO THE REGION THIS WEEKEND AND USHER THE COLDEST TEMPERATURES SO FAR THIS SEASON INTO THE AREA. OVERNIGHT LOW TEMPERATURES FRIDAY NIGHT ARE EXPECTED TO DROP INTO THE LOWER THIRTIES ACROSS INLAND SECTIONS OF SOUTHWEST AND SOUTH CENTRAL ALABAMA AND SOUTHEAST MISSISSIPPI...WITH MID TO UPPER THIRTIES ACROSS MUCH OF THE COASTAL COUNTIES. THESE CONDITIONS WILL BE FAVORABLE FOR THE POTENTIAL DEVELOPMENT OF FROST ACROSS MUCH OF THE AREA NORTH OF THE COAST...WITH A LIGHT FREEZE POSSIBLE IN PATCHES WELL INLAND. OVERNIGHT LOW TEMPERATURES GRADUALLY MODERATE SATURDAY NIGHT AND SUNDAY NIGHT BUT THERE REMAINS THE POTENTIAL FOR ADDITIONAL FROST DEVELOPMENT BOTH NIGHTS OVER INLAND PORTIONS OF THE AREA. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT IS NOT ANTICIPATED THROUGH TONIGHT.
In the hours before
Special weather statement, Nov 3, 4:26 AM CDT, 3 hours 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 426 AM CDT WED NOV 3 2010 ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-031800- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY- GREENE-STONE-GEORGE- INCLUDING THE CITIES OF...BUTLER...LISMAN...SILAS...CHATOM... MILLRY...JACKSON...THOMASVILLE...GROVE HILL...CAMDEN... PINE HILL...HOMEWOOD...MONROEVILLE...EVERGREEN...GREENVILLE... LUVERNE...BRANTLEY...ATMORE...BREWTON...EAST BREWTON... ANDALUSIA...OPP...MOBILE...PRICHARD...SARALAND...BAY MINETTE... TILLMANS CORNER...THEODORE...DAPHNE...FAIRHOPE...FOLEY... SPANISH FORT...CENTURY...FLOMATON...MOLINO...PENSACOLA... FERRY PASS...BRENT...WEST PENSACOLA...BELLVIEW...ENSLEY... MYRTLE GROVE...JAY...PACE...MILTON...GULF BREEZE...CRESTVIEW... WRIGHT...FORT WALTON BEACH...NICEVILLE...DESTIN...SEMINOLE... EGLIN AFB...VALPARAISO...WAYNESBORO...RICHTON...BEAUMONT... NEW AUGUSTA...LEAKESVILLE...MCLAIN...WIGGINS...LUCEDALE 426 AM CDT WED NOV 3 2010 ...COLD TEMPERATURES COMING TO THE REGION THIS WEEKEND... HIGH PRESSURE WILL BUILD INTO THE REGION THIS WEEKEND AND USHER THE COLDEST TEMPERATURES SO FAR THIS SEASON INTO THE AREA. OVERNIGHT LOW TEMPERATURES FRIDAY NIGHT ARE EXPECTED TO DROP INTO THE LOWER THIRTIES ACROSS INLAND SECTIONS OF SOUTHWEST AND SOUTH CENTRAL ALABAMA AND SOUTHEAST MISSISSIPPI...WITH MID TO UPPER THIRTIES ACROSS MUCH OF THE COASTAL COUNTIES. THESE CONDITIONS WILL BE FAVORABLE FOR THE POTENTIAL DEVELOPMENT OF FROST ACROSS MUCH OF THE AREA NORTH OF THE COAST...WITH A LIGHT FREEZE POSSIBLE IN PATCHES WELL INLAND. OVERNIGHT LOW TEMPERATURES GRADUALLY MODERATE SATURDAY NIGHT AND SUNDAY NIGHT BUT THERE REMAINS THE POTENTIAL FOR ADDITIONAL FROST DEVELOPMENT BOTH NIGHTS OVER INLAND PORTIONS OF THE AREA. AGRICULTURAL AND GARDENING INTERESTS SHOULD CLOSELY MONITOR THIS SITUATION AND BE PREPARED TO TAKE NECESSARY ACTIONS TO PROTECT PLANTS SUSCEPTIBLE TO THESE CONDITIONS.
Special weather statement, Nov 3, 6:53 AM CDT, 53 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 653 AM CDT WED NOV 3 2010 FLZ002-004-031245- COASTAL ESCAMBIA FL-COASTAL SANTA ROSA FL- 653 AM CDT WED NOV 3 2010 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN ESCAMBIA AND SOUTHERN SANTA ROSA COUNTIES IN NORTHWEST FLORIDA...THROUGH 745 AM CDT... AT 651 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR WARRINGTON...OR 17 MILES SOUTHWEST OF AVALON BEACH...AND MOVING NORTHEAST AT 20 MPH. THE STRONG THUNDERSTORM WILL BE NEAR... WEST PENSACOLA...BELLVIEW AROUND 705 AM CDT... PENSACOLA AROUND 710 AM CDT... GOULDING...BRENT AROUND 715 AM CDT... ENSLEY AROUND 720 AM CDT... FERRY PASS AROUND 725 AM CDT... GONZALEZ AROUND 730 AM CDT... THIS INCLUDES INTERSTATE 10 BETWEEN MILE MARKERS 6 AND 17. THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS OF 35 TO 45 MPH. WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED. &&
Special weather statement, Nov 3, 7:34 AM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 734 AM CDT WED NOV 3 2010 FLZ002-004-031315- COASTAL ESCAMBIA FL-COASTAL SANTA ROSA FL- 734 AM CDT WED NOV 3 2010 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN ESCAMBIA AND SOUTHERN SANTA ROSA COUNTIES IN NORTHWEST FLORIDA...THROUGH 815 AM CDT... AT 733 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 6 MILES SOUTHWEST OF WARRINGTON...OR 16 MILES SOUTHEAST OF ELBERTA...AND MOVING NORTHEAST AT 15 MPH. THE STRONG THUNDERSTORM WILL BE NEAR... WARRINGTON AROUND 800 AM CDT... MYRTLE GROVE AROUND 805 AM CDT... WEST PENSACOLA...BELLVIEW AROUND 810 AM CDT... BRENT...GOULDING...PENSACOLA...ENSLEY AROUND 815 AM CDT... THIS INCLUDES INTERSTATE 10 BETWEEN MILE MARKERS 5 AND 17. THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS OF 35 TO 45 MPH. WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED. SMALL HAIL IS ALSO POSSIBLE WITH THIS STORM. FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS AND AVOID USING TELEPHONES UNLESS IT IS AN EMERGENCY. UNPLUG UNNECESSARY ELECTRICAL APPLIANCES BEFORE THIS STORM APPROACHES. &&
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 3, 7:16 AM CDT | Areal Flood Advisory | MOB | Escambia | 119 min |
Nearby
Flash Flood Warnings in Florida, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.